The purpose of this site is to
bring awareness on how easy it is to overdose Oxycontin(Oxy's)
it's other ABUSE dangers and the dangers of Prescription Drug
in the memory of Eddie Bisch.
to do if You think your friend is in danger of an OVERDOSE
(respiratory depression), seizures, dizziness,
weakness, loss of consciousness, coma, confusion,
tiredness, COLD and CLAMMY SKIN, Small PUPILS, reduced
vision, nausea vomiting, clouding of mental functions
WHAT DO YOU DO IF YOU THINK YOUR FRIEND IS IN
DANGER OF AN OVERDOSE?
Some of the symptoms may be:
**Respiratory depression- Normal respirations are
around 12-20 times/minute.
If your friend is breathing less than 10 times in a
minute, they could be in
Clouding of mental function- they are acting 'stupid'
apathy- feelings of 'they just don't care about
decreased physical activity
(1) More than likely, you KNOW what your friend has
taken. Do NOT just help him get home and not say
anything to his parents. Your friend could go to
sleep and NOT WAKE UP!
(2) Alot of the above symptoms will make you think '
he's just drunk'.......but be honest with your
friend's parents. If you think your
friend took something else, then let them know. He may
be in trouble in the morning, but at least he will be
alive. That may even be the beginning of his getting
the help that he needs to stop using drugs. Take him
home then have someone make a anonymous call or tell a
3rd party to tell parents if you have to.
(3) What if letting the parents know is out?
A. Watch your friend closely. If his
respirations start to decrease to less
than 10 in a minute, then he probably needs medical
attention before his
body starts to react to decreased oxygen levels. If
you don't get enough
oxygen, you could suffer irreversible brain damage, go
arrest (just stop breathing) or you could have a heart
attack. CALL 911.
While you are waiting for an ambulance if your friend
is still breathing and
you can get him to respond to you, try calling his
name. Make him wake up and talk to you.
Don't let him go to sleep. He will probably get
with you, but do whatever you have to do. You
may want to try shaking him to rouse him. KEEP HIM
AWAKE AND TALKING if you can. If you take your friend
yourself to the hospital then many times the police
are never notified of the incident. USE your head
especially if respirations are decreasing better
to call 911 then go to a funeral or visit your friend
while he lays in a COMA.
B. If you can't keep him awake and talking.
WATCH HIS BREATHING. If he stops breathing (and
has a pulse), begin rescue breathing- 1 breath every 5
seconds. (COUNT- one, one thousand, two, one thousand,
three, one thousand, four one thousand, breath one
thousand.) Watch the chest and make sure it is rising
and falling. (that tells you that your air is
going in & coming out). If it's not try
repositioning his head. Check and make sure he
has a pulse after 1 minute of rescue breathing.
If he doesn't have a pulse, START CPR. If he
does, continue rescue breathing. Keep doing this
until EMS arrives.
Overdose of Oxycontin or other CNS
depressants is a serious thing that may require
hospitalization. Sometimes the person needs to
be temporarily hooked to a ventilator to help him
breathe until the drug wears off. Most people
who are 'hooked' on this drug need professional help
to stop using it. If you or your friends are using it,
please get help and stop. You are playing
RUSSIAN ROULETTE with your life.